# SDR UALA2013070804729

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 69,418 hours, 12,134 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Shorted
- Location: Rt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IDG FEEDER CABLE W650-0003-3 0 IS DAMAGED NEAR THE IDG STUD.  CABLE SHORTED AND IS BURNED IN TWO. REPLACED RT IDG FEEDER CABLES. ACP ENG RUN, OPS CK NORMAL IAW MM 24-11-01 AND OPS TEST IAW MM, OPS GOOD.
